Article citationsMore>>

S. Liao, “An Optimal Homotopy-Analysis Approach for Strongly Nonlinear Differential Equations,” Communications in Nonlinear Science and Numerical Simulation, Vol. 15, No. 8, 2010, pp. 2003-2016. doi:10.1016/j.cnsns.2009.09.002

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.